# SDR AALA202505202435

- Difficulty date: April 4, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON MLG LH FWD HINGE FITTING FWD LUG WEB. CRACK L=0.215 INCH. MAINTENANCE PERFOMED PERMANENT REPAIR (REPLACED HINGE FITTING) ON MLG LH LOCATED AT FR 42 AND AT LEVEL OF STR 41LH IAW EA 363722 AND REPAIR INSTRUCTION R53370500 ISSUE F.
